# SDR UIEA2017051900822

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,133 hours, 17,625 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu Ecu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  APU FAULT CAUTION MESSAGE.  PERFORMED A BITE TEST OF THE APU ECU IAW AMM 49-11 -00, FT 958.  NO DEFECTS NOTEST API START OPS CHECKED NORMAL, OK FOR SERVICE.
